# SDR ASOA04588

- Difficulty date: August 12, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 487190
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9950 - DURING HANGAR MAINTENANCE IN BTR, THE EMERGENCY FLOOR TRACK LIGHT AT ROW 10 C-D WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY FLOOR TRACK LIGHTING AT ROW 10 C/D.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
